# SDR CALA2020080901090

- Difficulty date: August 5, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 69,035 hours, 29,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR 13WL WILL NOT PASS CAPACITY CHECK.  REMOVED AND REPLACED THE BATTERY PACK 13WL AND OP CHECKED GOOD IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.
